Dexedrine

What Should I Tell My Healthcare Provider?

Before taking Dexedrine, let your healthcare provider know if you (or your child) have:
 
Also, let your healthcare provider know if you are:
 
Tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Dexedrine Warnings and Precautions for more information, including information on who should not take the drug.)
 

What If I Take an Overdose?

People who take too much Dexedrine may have overdose symptoms that could include:
 
  • Hyperactivity (trouble sitting still)
  • Fast breathing
  • Confusion
  • Fever
  • Muscle pains
  • Shakiness
  • Aggressiveness
  • Hallucinations (seeing or hearing things that are not really there).
     
If you happen to take too much, seek immediate medical attention.
 
(Click Dexedrine Overdose for more information.)
 
Substance Abuse in Teens With ADHD

Dexedrine Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.